# SDR JBXA0000176

- Difficulty date: May 25, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 4,028 hours, 3,605 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 407
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM FAILED, BOTH PILOT AND CO-PILOTS.  RECEIVED A/P PITCH (AMBER).  A/P NO (AMBER).  REMOVED AND REPLACED STAB TRIM ACTUATOR, OPS CHECK GOOD.
